# SDR CA141217002

- Difficulty date: December 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE WAS SHUT DOWN IN FLIGHT DUE TO LOSS OF OIL PRESSURE. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE MANUFACTURER FIRST & FSR ARE TROUBLESHOOTING. ENGINE DOWNLOAD DATA UNDER REVIEW.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
